# SDR LR7A2021010302650

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,029 hours, 33,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Part time: 54,029 hours, 33,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAC'S SCHEDULED A CHECK UNDER JOB CARD HA1200, FOUND THE LOWER LT LEADING EDGE WITH 4.25" DENT AND CRACK AT OWS 81.5, FS 483, WL 266, REQUIRING MAJOR REPAIR.  REPAIRED IAW SMP583 SRM, FIGURE 51-140-12, REF MEA 382-57-21-001, LP93480.
